MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-SLI-10L INSERT,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-SLI-10L INSERT,PKD; SCALER, ULTRASONIC
Model Number 80396
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that 30k fsi-sli-10l insert,pkd allegedly got hot and reportedly little water comes out during use.No injury occurred.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Returned qty.1 insert, 80396, 22236-00081988, 54, test method / gp005-wi02 inductance: gauge id# 5349 due: (b)(4) 2024 result: 3.12.Tested on: g136 gage id# 9626-2 due date: (b)(6) 2023 set pressure: 35 psi.Water flow: output rate: 35 psi - meets spec.Other visual observation: insert is good, no fault found.Also insert was tested on a digital thermometer i.D.#6116a due date: (b)(6) 2023.The temperature was 85.8° f, no fault found.The specification states are not to exceed 118.4°f.(per frs-9175).

Brand Name
30K FSI-SLI-10L INSERT,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17286501
Report Number2424472-2023-00393
Device Sequence Number20389269
Product Code ELC
UDI-Device IdentifierD003803961
UDI-PublicD003803961
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number80396
Device Catalogue Number80396
Device Lot Number00081988
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/06/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown